# SDR FDEA201610033528

- Difficulty date: October 3, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,892 hours, 25,988 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: NDJ6030502
- Condition: Cracked
- Location: Cargo Bay
- Part time: 63,892 hours, 25,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO ROLLER TRAY AT BS 920 DOOR ENTRY AREA CRACKED.   REPLACED THE ROLLER TRAY IAW NDJ6030.
